# SDR QXEA2013030900557

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 28,555 hours, 29,599 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387203
- Part serial: 0216
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 13,069 hours, 13,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TWICE THE MASTER WARNING LIGHT CAME ON WITH ASSOCIATED CHECK FIRE DETECT WARNING FOR A MOMENTARY WARNING.  WE DID NOT NOTICE ANY OTHER ASSOCIATED LIGHTS OR ISSUES. ENGINE INDICATIONS ALL NORMAL.  WE TESTED THE LIGHTS AND ALL LIGHTS WORKED. PERFORMED OPS TEST OF NACELLES FIRE DETECTION SYS,  APU FIRE DETECTION SYS, AND FUNCTIONAL TEST OF FWD AND AFT BAGGAGE FIRE DETECTION SYS IAW FIM TASK 26-10-00-810-801. R & R FIRE CONTROL AMPLIFIER IAW 26-10-01-000-801 AND 26-10-01-400-801 AS A PRECAUTIONARY MEASURE.  OPS CHECKS GOOD.
